# SDR DXTA2015081106057

- Difficulty date: August 12, 2015
- Submitted: August 12, 2015
- Operation: Air carrier
- Aircraft: N966QS
- Make and model: Cessna 750
- Aircraft serial: 7500166
- Aircraft time: 12,302 hours, 7,523 cycles
- System (JASC): 3150 · Central Warning
- Part: Warning Message
- Condition: False Activation
- Stage of operation: CR
- How discovered: V
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

REMOTE CIRCUIT BREAKER TRIPPED, CYAN CAS MESSAGE APPEARED IN CRUISE FLIGHT.  INSPECTED AND FOUND NO DISCREPANCIES IAW AMM 31-50-02.  NO OTHER DEFECTS NOTED.
